Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Finite groups and hyperbolic manifolds.

Belolipetsky, M. and Lubotzky, A. (2005) 'Finite groups and hyperbolic manifolds.', Inventiones mathematicae., 162 (3). pp. 459-472.

Abstract

The isometry group of a compact n-dimensional hyperbolic manifold is known to be finite. We show that for every n≥2, every finite group is realized as the full isometry group of some compact hyperbolic n-manifold. The cases n=2 and n=3 have been proven by Greenberg (1974) and Kojima (1988), respectively. Our proof is non constructive: it uses counting results from subgroup growth theory to show that such manifolds exist.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1007/s00222-005-0446-z
Record Created:26 Apr 2007
Last Modified:08 Apr 2009 16:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library